Talk to your GP/doctor or contact Your Crew to
help you get to your doctor.
If you or a friend are in immediate danger call 000
What to do if someone has overdosed
Don’t wait for the substance they took to wear off, call an ambulance!
Don’t give them anything to eat or drink
You may not know what they’ve taken, so don’t feed them as you don’t know what effect that could have. It’s never a good idea to give them a stimulant, like coffee. This will just add another drug to their system and put more stress on their body.
Don’t put them under a shower
Despite what we see in the movies, putting someone under a shower is never a good idea, for several reasons.
Moving someone can be dangerous and the sudden change in temperature could send them into shock.
Don’t let them sleep
Don’t allow them to sleep. Try to keep them awake as long as possible.
Don’t encourage the person to throw up
Don’t encourage them to throw up. There’s a chance they could choke on their vomit.
Don’t leave the person alone
Don’t leave them alone except to call emergency services. If you must leave to get help, make sure they’re in the recovery position.
If the person is conscious, try to find out what they took and how much. This could help staff at the hospital know how to help.